Alert archive / California / Gale Warnings in 2014

Gale Warning 31, NWS Eureka, CA

December 16, 2014

NWS Eureka, CA issued this gale warning at Dec 16, 2014, 5:43 AM PST. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 16, 2014, 5:43 AM PST (13:43 UTC)
Expired
Dec 17, 2014, 3:00 AM PST
In force
21 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

259 
WHUS76 KEKA 161343
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
543 AM PST TUE DEC 16 2014

...STRONG LOW PRESSURE SYSTEM TO BRING GALES TODAY...

PZZ475-162145-
/O.UPG.KEKA.SC.Y.0105.000000T0000Z-141218T0500Z/
/O.NEW.KEKA.GL.W.0031.141216T1343Z-141216T2300Z/
/O.CON.KEKA.SE.W.0021.141216T2300Z-141217T1700Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
543 AM PST TUE DEC 16 2014

...GALE WARNING IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 AM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...SOUTHERLY WINDS 25 TO 35 KT WITH GUSTS TO 45 KT TODAY.
  WINDS WILL BECOME WESTERLY 15 TO 25 KT WITH GUSTS TO 30 KT THIS
  EVENING AND OVERNIGHT.

* SEAS...MIXED FROM THE SOUTH AND WEST. SHORT PERIOD SW WAVES
  BUILDING TO 8 FT AT 8 SECONDS TODAY...THEN SUBSIDING TONIGHT. W
  WAVES 13 FT AT 15 SECONDS BECOMING W 14 TO 17 FT AT 11 SECONDS
  TONIGHT. WAVES SUBSIDING WEDNESDAY INTO WEDNESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ470-162145-
/O.UPG.KEKA.SC.Y.0105.000000T0000Z-141218T0500Z/
/O.NEW.KEKA.GL.W.0031.141216T1343Z-141217T0300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
543 AM PST TUE DEC 16 2014

...GALE WARNING IN EFFECT UNTIL 7 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 7 PM PST THIS EVENING. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...SOUTHERLY WINDS 25 TO 35 KT WITH GUSTS TO 45 KT TODAY.
  WINDS WILL BECOME WESTERLY 10 TO 20 KT OVERNIGHT.

* SEAS...MIXED FROM THE SOUTH AND WEST. SHORT PERIOD SW WAVES
  BUILDING TO 7 FT AT 8 SECONDS TODAY...THEN SUBSIDING TONIGHT. W
  WAVES 13 FT AT 16 SECONDS BECOMING W 12 TO 14 FT AT 12 SECONDS
  TONIGHT. WAVES SUBSIDING WEDNESDAY INTO WEDNESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ455-162145-
/O.CON.KEKA.SC.Y.0105.000000T0000Z-141218T0500Z/
/O.CON.KEKA.SE.W.0021.141217T0400Z-141217T1500Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
543 AM PST TUE DEC 16 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST
WEDNESDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 8 PM THIS
EVENING TO 7 AM PST WEDNESDAY...

* WINDS...SOUTHERLY WINDS BECOMING 15 TO 25 KT TODAY WITH 
  OCCASIONAL GUSTS TO 35 KT. WINDS WILL BECOME WESTERLY 10 TO 20 
  KT WITH GUSTS TO 25 KT THIS EVENING AND OVERNIGHT. 

* SEAS...MIXED FROM THE SOUTH AND WEST. SHORT PERIOD SW WAVES 
  BUILDING TO 7 FT AT 8 SECONDS TODAY...THEN SUBSIDING TONIGHT. 
  W WAVES 13 FT AT 15 SECONDS BECOMING W 13 TO 15 FT AT 11 
  SECONDS TONIGHT. WAVES SUBSIDING WEDNESDAY INTO WEDNESDAY 
  NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ450-162145-
/O.CON.KEKA.SC.Y.0105.000000T0000Z-141218T0500Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
543 AM PST TUE DEC 16 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST
WEDNESDAY...

* WINDS...SOUTHERLY WINDS WILL INCREASE TO 15 TO 25 KT TODAY 
  WITH OCCASIONAL GUSTS TO 35 KT. WINDS WILL BECOME WESTERLY 10 
  TO 20 KT OVERNIGHT. 

* SEAS...MIXED FROM THE SOUTH AND WEST. SHORT PERIOD SW WAVES 
  BUILDING TO 7 FT AT 8 SECONDS TODAY...THEN SUBSIDING TONIGHT. 
  W WAVES 13 FT AT 16 SECONDS BECOMING W 12 TO 14 FT AT 12 
  SECONDS TONIGHT. WAVES SUBSIDING WEDNESDAY INTO WEDNESDAY 
  NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
4 follow-up statements
226 
WHUS76 KEKA 161639
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
839 AM PST TUE DEC 16 2014

PZZ475-170045-
/O.CON.KEKA.GL.W.0031.000000T0000Z-141216T2300Z/
/O.CON.KEKA.SE.W.0021.141216T2300Z-141217T1700Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
839 AM PST TUE DEC 16 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 AM PST WEDNESDAY...

* WINDS...SOUTHERLY WINDS 25 TO 35 KT WITH GUSTS TO 45 KT TODAY. 
  WINDS WILL BECOME WESTERLY 15 TO 25 KT WITH GUSTS TO 30 KT 
  THIS EVENING AND OVERNIGHT. 

* SEAS...MIXED FROM THE SOUTH AND WEST. SHORT PERIOD SW WAVES 
  BUILDING TO 8 FT AT 8 SECONDS TODAY...THEN SUBSIDING TONIGHT. 
  W WAVES 13 FT AT 15 SECONDS BECOMING W 14 TO 17 FT AT 11 
  SECONDS TONIGHT. WAVES SUBSIDING WEDNESDAY INTO WEDNESDAY 
  NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ470-170045-
/O.CON.KEKA.GL.W.0031.000000T0000Z-141217T0300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
839 AM PST TUE DEC 16 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...

* WINDS...SOUTHERLY WINDS 25 TO 35 KT WITH GUSTS TO 45 KT TODAY. 
  WINDS WILL BECOME WESTERLY 10 TO 20 KT OVERNIGHT. 

* SEAS...MIXED FROM THE SOUTH AND WEST. SHORT PERIOD SW WAVES 
  BUILDING TO 7 FT AT 8 SECONDS TODAY...THEN SUBSIDING TONIGHT. 
  W WAVES 13 FT AT 16 SECONDS BECOMING W 12 TO 14 FT AT 12 
  SECONDS TONIGHT. WAVES SUBSIDING WEDNESDAY INTO WEDNESDAY 
  NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ455-170045-
/O.CON.KEKA.SC.Y.0105.000000T0000Z-141218T0500Z/
/O.CON.KEKA.SE.W.0021.141217T0400Z-141217T1500Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
839 AM PST TUE DEC 16 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST
WEDNESDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 8 PM THIS
EVENING TO 7 AM PST WEDNESDAY...

* WINDS...SOUTHERLY WINDS BECOMING 15 TO 25 KT TODAY WITH 
  OCCASIONAL GUSTS TO 35 KT. WINDS WILL BECOME WESTERLY 10 TO 20 
  KT WITH GUSTS TO 25 KT THIS EVENING AND OVERNIGHT. 

* SEAS...MIXED FROM THE SOUTH AND WEST. SHORT PERIOD SW WAVES 
  BUILDING TO 7 FT AT 8 SECONDS TODAY...THEN SUBSIDING TONIGHT. 
  W WAVES 13 FT AT 15 SECONDS BECOMING W 13 TO 15 FT AT 11 
  SECONDS TONIGHT. WAVES SUBSIDING WEDNESDAY INTO WEDNESDAY 
  NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ450-170045-
/O.CON.KEKA.SC.Y.0105.000000T0000Z-141218T0500Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
839 AM PST TUE DEC 16 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST
WEDNESDAY...

* WINDS...SOUTHERLY WINDS WILL INCREASE TO 15 TO 25 KT TODAY 
  WITH OCCASIONAL GUSTS TO 35 KT. WINDS WILL BECOME WESTERLY 10 
  TO 20 KT OVERNIGHT. 

* SEAS...MIXED FROM THE SOUTH AND WEST. SHORT PERIOD SW WAVES 
  BUILDING TO 7 FT AT 8 SECONDS TODAY...THEN SUBSIDING TONIGHT. 
  W WAVES 13 FT AT 16 SECONDS BECOMING W 12 TO 14 FT AT 12 
  SECONDS TONIGHT. WAVES SUBSIDING WEDNESDAY INTO WEDNESDAY 
  NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
382 
WHUS76 KEKA 162242
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
242 PM PST TUE DEC 16 2014

PZZ450-170645-
/O.CON.KEKA.SC.Y.0105.000000T0000Z-141218T0500Z/
/O.EXB.KEKA.SE.W.0021.141217T0600Z-141217T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
242 PM PST TUE DEC 16 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST
WEDNESDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 10 PM THIS EVENING TO
3 AM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 3 AM
PST WEDNESDAY. 

* WINDS...SOUTHWESTERLY 15 TO 25 KT WITH A FEW GUSTS TO 35 KT
  TONIGHT.

* SEAS...WESTERLY WAVES BUILDING TO 13 TO 15 FT AT 11 SECONDS
  TONIGHT. WAVES SUBSIDING WEDNESDAY INTO WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.


$$

PZZ475-170645-
/O.EXT.KEKA.GL.W.0031.000000T0000Z-141217T1100Z/
/O.EXT.KEKA.SE.W.0021.141217T1100Z-141217T1500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
242 PM PST TUE DEC 16 2014

...GALE WARNING NOW IN EFFECT UNTIL 3 AM PST WEDNESDAY...
...HAZARDOUS SEAS WARNING NOW IN EFFECT FROM 3 AM TO 7 AM PST
WEDNESDAY...

* WINDS...SOUTHWESTERLY 25 TO 35 KT WITH GUSTS TO 45
  KT...SHIFTING TO THE WEST AND GUSTING TO 40 KT OVERNIGHT.

* SEAS...WESTERLY WAVES BUILDING TO 17 TO 19 FT AT 11 SECONDS TONIGHT.
  WAVES SUBSIDING WEDNESDAY INTO WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ470-170645-
/O.EXT.KEKA.GL.W.0031.000000T0000Z-141217T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
242 PM PST TUE DEC 16 2014

...GALE WARNING NOW IN EFFECT UNTIL 3 AM PST WEDNESDAY...

* WINDS...WESTERLY 25 TO 35 KT OVERNIGHT.

* SEAS...WESTERLY WAVES BUILDING TO 18 TO 20 FT AT 11 SECONDS
  TONIGHT. WAVES SUBSIDING WEDNESDAY INTO WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ455-170645-
/O.CON.KEKA.SC.Y.0105.000000T0000Z-141218T0500Z/
/O.CON.KEKA.SE.W.0021.141217T0400Z-141217T1500Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
242 PM PST TUE DEC 16 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST
WEDNESDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 8 PM THIS
EVENING TO 7 AM PST WEDNESDAY...

* WINDS...SOUTHERLY WINDS 15 TO 25 KT...BECOMING WESTERLY 15 TO 25
  KT. A FEW GUSTS TO 35 KT POSSIBLE.

* SEAS...WESTERLY WAVES BUILDING TO 16 TO 18 FT AT 11 SECONDS
  TONIGHT. WAVES SUBSIDING WEDNESDAY INTO WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$
190 
WHUS76 KEKA 170513
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
913 PM PST TUE DEC 16 2014

PZZ450-171315-
/O.EXT.KEKA.SE.W.0021.141217T0513Z-141217T1100Z/
/O.CON.KEKA.SC.Y.0105.000000T0000Z-141218T0500Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
913 PM PST TUE DEC 16 2014

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 3 AM PST
WEDNESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST
WEDNESDAY...

* WINDS...WESTERLY 15 TO 25 KT WITH A FEW GUSTS TO 35 KT TONIGHT.

* SEAS...WESTERLY WAVES 11 TO 14 FT AT 11 SECONDS TONIGHT. WAVES
  SUBSIDING WEDNESDAY INTO WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

$$

PZZ475-171315-
/O.CON.KEKA.GL.W.0031.000000T0000Z-141217T1100Z/
/O.CON.KEKA.SE.W.0021.141217T1100Z-141217T1500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
913 PM PST TUE DEC 16 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 3 AM TO 7 AM PST
WEDNESDAY...

* WINDS...WESTERLY 30 TO 40 KT WITH GUSTS TO 45 KT.

* SEAS...WESTERLY WAVES 15 TO 20 FT AT 12 SECONDS TONIGHT. WAVES
  SUBSIDING WEDNESDAY INTO WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ470-171100-
/O.CON.KEKA.GL.W.0031.000000T0000Z-141217T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
913 PM PST TUE DEC 16 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY...

* WINDS...WESTERLY 20 TO 35 KT OVERNIGHT.

* SEAS...WESTERLY WAVES BUILDING TO 15 TO 20 FT AT 11 SECONDS
  TONIGHT. WAVES SUBSIDING WEDNESDAY INTO WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ455-171315-
/O.CON.KEKA.SE.W.0021.000000T0000Z-141217T1500Z/
/O.CON.KEKA.SC.Y.0105.000000T0000Z-141218T0500Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
913 PM PST TUE DEC 16 2014

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 7 AM PST
WEDNESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST
WEDNESDAY...

* WINDS...WESTERLY WINDS 15 TO 25 KT. FEW GUSTS TO 35 KT POSSIBLE.

* SEAS...WESTERLY WAVES BUILDING TO 14 TO 18 FT AT 12 SECONDS
  TONIGHT. WAVES SUBSIDING WEDNESDAY INTO WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$
354 
WHUS76 KEKA 171104
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
304 AM PST WED DEC 17 2014

PZZ475-171915-
/O.EXP.KEKA.GL.W.0031.000000T0000Z-141217T1100Z/
/O.EXB.KEKA.SC.Y.0105.141217T1104Z-141218T0500Z/
/O.CON.KEKA.SE.W.0021.000000T0000Z-141217T1500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
304 AM PST WED DEC 17 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PST THIS EVENING...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 7 AM PST THIS
MORNING...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PST THIS EVENING. 

* WINDS...WESTERLY 15 TO 25 KT BECOMING SOUTHERLY 10 TO 15 KT
  LATER TODAY.

* SEAS...WESTERLY WAVES 11 TO 14 FT AT 11 SECONDS SUBSIDING TODAY
  INTO TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-171915-
/O.EXP.KEKA.GL.W.0031.000000T0000Z-141217T1100Z/
/O.EXB.KEKA.SC.Y.0105.141217T1104Z-141218T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
304 AM PST WED DEC 17 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PST THIS EVENING...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PST THIS EVENING. 

* WINDS...WESTERLY 15 TO 25 KT BECOMING SOUTHERLY 10 TO 15 KT
  LATER TODAY.

* SEAS...WESTERLY WAVES 11 TO 14 FT AT 11 SECONDS SUBSIDING TODAY
  INTO TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-171915-
/O.EXP.KEKA.SE.W.0021.000000T0000Z-141217T1100Z/
/O.CON.KEKA.SC.Y.0105.000000T0000Z-141218T0500Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
304 AM PST WED DEC 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...
...HAZARDOUS SEAS WARNING HAS EXPIRED...

* WINDS...WESTERLY 10 TO 20 KT BECOMING SOUTHERLY 10 TO 15 KT
  LATER TODAY.

* SEAS...WESTERLY WAVES 11 TO 14 FT AT 11 SECONDS SUBSIDING TODAY
  INTO TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-171915-
/O.CON.KEKA.SE.W.0021.000000T0000Z-141217T1500Z/
/O.CON.KEKA.SC.Y.0105.000000T0000Z-141218T0500Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
304 AM PST WED DEC 17 2014

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 7 AM PST THIS
MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...

* WINDS...WESTERLY WINDS 15 TO 25 KT. FEW GUSTS TO 30 KT POSSIBLE.
  WINDS WILL BECOMING SOUTHERLY 10 TO 15 KT LATER TODAY AND
  TONIGHT.

* SEAS...WESTERLY WAVES 14 TO 18 FT AT 12 SECONDS THIS MORNING.
  WAVES WILL SUBSIDE LATER TODAY AND TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Dec 16, 5:08 AM PST, 35 minutes earlier.

Area forecast discussion, Dec 16, 5:08 AM PST, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
508 AM PST TUE DEC 16 2014

.SYNOPSIS...ANOTHER COLD FRONT WILL MOVE INTO THE COAST THIS
AFTERNOON ACCOMPANIED BY RAIN AND GUSTY WINDS. RAIN SHOWERS WILL
CONTINUE ON WEDNESDAY FOLLOWED BY A BRIEF PERIOD OF DRIER WEATHER
ON THURSDAY AS HIGH PRESSURE MOVES OVER THE REGION.

&&

.DISCUSSION...THIS MORNINGS RADAR RETURNS SHOW SOME LIGHT SHOWERS
DISSIPATING AS THEY MOVE NORTHWARD ACROSS INTERIOR HUMBOLDT COUNTY.
VERY LIGHT SHOWERS OR SPRINKLES ARE POSSIBLE THROUGH THE MORNING
HOURS BUT SHOULD GIVE WAY TO A DRY LATE MORNING / EARLY AFTERNOON.
INFRARED PICS SHOW A WELL DEFINED COLD FRONT AND ASSOCIATED
COOLING TOPS OUT NEAR 130 WEST MOVING EASTWARD NEARLY PARALLEL TO
THE COAST. THERE IS A DRY SLOT AHEAD OF THE FRONT THUS DESPITE THE
MID AND HIGH CLOUD COVER RAIN ASSOCIATED WITH THE FRONT WILL
LIKELY NOT ARRIVE TO THE COAST UNTIL THIS AFTERNOON. AS THE FRONT
APPROACHES THE COAST A SURFACE LOW WILL CLOSE IN ON BROOKINGS
BOTTOMING OUT AT ABOUT 999MB. THIS FEATURE WILL PROMOTE GUSTY
SOUTH AND SOUTHEAST WINDS ALONG THE IMMEDIATE COAST AND COASTAL
MOUNTAINS. WINDS SPEEDS GENERALLY SHOULD REMAIN BELOW ADVISORY
CRITERIA BUT LOCAL WIND GUSTS OVER PRONE AREAS WILL LIKELY REACH
30 TO 35 MPH AS THE FRONT PUSHES ONSHORE (4PM ISH).

AS WHAT HAPPENED WITH THE LAST STORM MUCH OF THE UPPER ENERGY
SPLITS PUSHING THE MAIN BRUNT OF PRECIPITATION SOUTHEASTWARD
ACROSS MENDOCINO AND INTO THE BAY AREA. THUS THE MAJORITY OF
PRECIPITATION WILL BE CONFINED TO AREAS SOUTH OF HIGHWAY 36.
HOWEVER THERE IS STILL RAIN AND SNOW EXPECTED FOR AREAS NORTH OF
36...JUST NOT AS MUCH. A WINTER WEATHER ADVISORY IS IN EFFECT FOR
EASTERN TRINITY COUNTY LATER THIS AFTERNOON AND TONIGHT. ALTHOUGH
FREE AIR SNOW LEVELS WILL LIKELY REMAIN ABOVE 4000 FEET...AREAS
ALONG HWY 3 AND EASTWARD MAY DROP TO NEAR 3500 FEET THROUGH THE
EARLY MORNING HOURS ON WEDNESDAY...WITH TOTAL ACCUMULATIONS OF 3
TO 5 INCHES POSSIBLE.

THE MAIN UPPER TROUGH AXIS SHOULD MOVE EAST OF THE REGION BY WED
EVENING BUT THERE ARE A COUPLE SHORTWAVES ON THE BACKSIDE OF THE
TROUGH THAT WILL HELP MAINTAIN ADDITIONAL SHOWER ACTIVITY THROUGH
WED NIGHT. BY THURSDAY A SHORT WAVE RIDGE OF HIGH PRESSURE MOVES
ACROSS THE COAST GIVING THE REGION A BRIEF PERIOD OF DRIER
WEATHER. THE DRY WEATHER WILL BE SHORTLIVED HOWEVER AS YET ANOTHER
SHORT WAVE A EMBEDDED IN WESTERLY ZONAL AND ASSOCIATED COLD FRONT
MOVE ACROSS NORTHWEST CA ON FRIDAY. FORECAST MODELS THEN SHOW A
SIGNIFICANT PATTERN CHANGE BEGINNING TO OCCUR ON SATURDAY WITH  A
STRONGER RIDGE OF HIGH PRESSURE AND A MORE PROLONGED PERIOD OF DRY
WEATHER EXPECTED FOR NEXT WEEK.  TONKIN

&&

.AVIATION...SOME LOW CLOUDS HAVE BECOME TRAPPED IN INTERIOR VALLEYS
RESULTING IN MVFR AND IFR CONDITIONS. OTHERWISE VFR IS PREVAILING
NEAR THE COAST. AS A STORM SYSTEM APPROACHES AND SOUTHERLY WINDS
INCREASE ALOFT...CEILINGS SHOULD LIFT THIS MORNING BEFORE DECREASING
THIS AFTERNOON AND EVENING AS RAIN SPREADS OVER AREAS FROM CAPE
MENDOCINO SOUTH. OFFSHORE WINDS NORTH OF THE CAPE MAY ALLOW VERY
LITTLE RAIN TO IMPACT COASTAL LOCATIONS WITH HIGHER CEILINGS AND
BETTER CHANCES FOR VFR TONIGHT. RPA

&&

.MARINE...A LOW PRESSURE SYSTEM WILL RAPIDLY DEEPEN JUST WEST OF THE
WATERS TODAY CAUSING SOUTHERLY WINDS TO RAMP UP QUICKLY. NEW HIGH
RESOLUTION MODELS INDICATE THAT GUSTS TO GALE FORCE ARE LOOKING MORE
LIKELY OVER THE OUTER WATERS AND A GALE WARNING MAY BE NEEDED. AT
THIS TIME HAVE MAINTAINED A SMALL CRAFT ADVISORY WITH OCCASIONAL
GUSTS TO 35 KT AND A DECISION ON AN UPGRADE WILL BE MADE OVER THE
NEXT FEW HOURS. THESE SOUTHERLY WINDS WILL BE SHORT LIVED OVER A 4
TO 6 PERIOD TODAY. ONCE THE LOW MOVES INTO THE WATERS IT WILL DRIFT
NORTH ALLOWING WESTERLY WINDS TO DIVE INTO THE SOUTHERN WATERS. THE
OCEAN PREDICTION CENTER IS FORECASTING NEAR STORM FORCE WINDS ON THE
BACKSIDE OF THE LOW JUST OUTSIDE OF OUR WATERS...THUS STEEP SEAS
DEVELOPED BY THESE WINDS WILL LIKELY PROPAGATE INTO THE SOUTHERN
ZONES. A HAZARDOUS SEAS WARNING HAS BEEN ISSUED TO COVER THE
POTENTIAL 15-17 FT SEAS AT 11-12 SECONDS TONIGHT INTO EARLY
WEDNESDAY.

ANOTHER FRONT WILL BRING A CHANCE FOR SMALL CRAFT SOUTHERLY WINDS
THURSDAY INTO FRIDAY. OTHERWISE THE PRIMARY OTHER STORY FOR THE WEEK
WILL BE A LARGE LONG PERIOD SWELL THAT ENP GUIDANCE CURRENTLY BUILDS
INTO THE WATERS FRIDAY PEAKING AT 20 FT AT 19 SECONDS. THERE IS SOME
UNCERTAINTY TO EXACTLY HOW LARGE THIS SWELL WILL BE...BUT IF IT IS
ANYWHERE CLOSE TO THIS MAGNITUDE IT WILL RESULT IN VERY LARGE SURF.
MODEL TRENDS WILL CONTINUE TO BE WATCHED ALONG WITH JASON-2 WAVE
DATA TO DETERMINE IF THIS SWELL WILL BE REALIZED IN OUR WATERS.
RPA

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
     WINTER WEATHER ADVISORY FROM 4 PM THIS AFTERNOON TO 7 AM PST
     WEDNESDAY FOR CAZ004.

NORTHWEST CALIFORNIA COASTAL WATERS...
     SMALL CRAFT ADVISORY UNTIL 9 PM PST WEDNESDAY FOR
     PZZ450-455-470-475.

     HAZARDOUS SEAS WARNING FROM 3 PM THIS AFTERNOON TO 9 AM PST
     WEDNESDAY FOR PZZ475.

     HAZARDOUS SEAS WARNING FROM 8 PM THIS EVENING TO 7 AM PST
     WEDNESDAY FOR PZZ455.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Dec 16, 4:23 AM PST, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
423 AM PST TUE DEC 16 2014

CAZ001-002-171230-
REDWOOD COAST-MENDOCINO COAST-
423 AM PST TUE DEC 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

RAIN AND GUSTY WINDS CAN BE EXPECTED ALONG THE COAST LATER TODAY
AND TONIGHT. SOUTH AND SOUTHEAST WINDS WILL RANGE FROM 15 TO 25
MPH...WITH LOCALLY STRONGER GUSTS TO 35 MPH ACROSS COASTAL
HEADLANDS AND EXPOSED AREAS SUCH AS TRINIDAD HEAD AND CRESCENT
CITY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ003-076-171230-
NORTH COAST INTERIOR-MENDOCINO INTERIOR-
423 AM PST TUE DEC 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

RAIN ALONG WITH GUSTY WINDS CAN BE EXPECTED ALONG UPPER SLOPES
AND RIDGES OF THE NORTH COAST INTERIOR MOUNTAINS. SOUTH AND
SOUTHEAST WINDS WILL RANGE FROM 15 TO 25 MPH. LOCALLY STRONGER
GUSTS TO 35 MPH ARE POSSIBLE ACROSS ELEVATED COMMUNITIES OF
KNEELAND AND FICKLE HILL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ004-171230-
UPPER TRINITY RIVER-
423 AM PST TUE DEC 16 2014

...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
7 AM PST WEDNESDAY ABOVE 3800 FEET...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A WINTER WEATHER ADVISORY IS CURRENTLY IN EFFECT FROM 4PM THIS
AFTERNOON TO 7AM WEDNESDAY FOR ELEVATIONS ABOVE 3800 FEET. SNOW
ACCUMULATIONS OF 3 TO 5 INCHES ARE EXPECTED ACROSS THE HIGHEST
PASSES OF HWY 36 AND HWY 3 IN TRINITY COUNTY...AS WELL AS
COMMUNITIES NORTH OF WEAVERVILLE INCLUDING TRINITY CENTER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A WINTER WEATHER ADVISORY IS CURRENTLY IN EFFECT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 15, 6:05 PM PSTWinter Weather AdvisoryEKA9 hr
Dec 16, 3:00 AM PSTHazardous Seas WarningEKA28 hr
Dec 16, 3:24 AM PSTWinter Weather AdvisoryEKA28 hr

Nearby

Gale Warnings in California, 2014Every gale warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.